# SDR UF6A990518

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: JD57J0002000W
- Condition: Tear
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT AILERON HAS A SMALL TEAR IN THE OUTER SKIN AT THE RADIUS OF THE CENTER HINGE.  MAINTENANCE BURNISHED TEAR AND WAS FOUND WITHIN IAW BAE ATP SRM 51-10-01.  AREA WAS ALODINED AND PRIMED.  (M)
